# SDR SIMA200213006

- Difficulty date: May 5, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND DENT WITH GOUGE ON LEFT FUSELAGE AT FRAME 19A-20, BETWEEN STRINGERS 15-16L.  REMOVED DAMAGE SKIN BY CUTOUT.  INSTALLED DOUBLER IAW EMB 145 SRM 145/1142, CHAPTER 53, REV 1, 53-21-01, EMB GST-1478/02 DATED MAY 4, 2002 AND STANDARD SRM PRACTICES.  (M)
